MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED # 4/12MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED # 4/12MM
Model Number 02.07.0412PSF
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 january 2020: lot 124107: (b)(4) items manufactured and released on 24-jan-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in, 7 years after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon plans to perform a washout and poly-swap.During surgery it was discovered that the knee was well fixed and well balanced so there was no need to swap the liner.It turns out the patient fractured his patella so the doctor fixed that and said everything else was good.Infection was not confirmed and they did not remove any implants at all.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED # 4/12MM
Common Device Name
TIBIAL INSERT PS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9706225
Report Number3005180920-2020-00063
Device Sequence Number3474938
Product Code JWH
UDI-Device Identifier07630030817748
UDI-Public07630030817748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number02.07.0412PSF
Device Catalogue Number02.07.0412PSF
Device Lot Number124107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;